EconPapers    
Economics at your fingertips  
 

A simplified adaptive fence procedure

Jiming Jiang, Thuan Nguyen and J. Sunil Rao

Statistics & Probability Letters, 2009, vol. 79, issue 5, 625-629

Abstract: In this short note, we propose a simplified adaptive fence procedure that reduces the computational burden of the adaptive fence procedure proposed by Jiang et al. [Jiang, J., Rao, J.S., Gu, Z., Nguyen, T., 2008. Fence methods for mixed model selection. Ann. Statist. 36, 1669-1692] for mixed model selection problems. The consistency property of the new procedure is established. Simulation results show that the new procedure performs very well in a small sample situation. The method is applied to a well-known data set in small area estimation.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(08)00489-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:79:y:2009:i:5:p:625-629

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:79:y:2009:i:5:p:625-629